MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA

PHILIPS MEDICAL SYSTEMS INTELLISPACE CC & ANESTHESIA
Model Number 866148
Medical Device Problem Code Application Program Problem: Medication Error (3198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
Customer reported a pump is administering medication at a speed of 1ml/h and in the icca it shows 40ml/h.The device was in use on a patient.There was no report of patient or user harm.
 
Additional Manufacturer Narrative
The customer called and spoke with a philips remote service engineer (rse).A philips remote service engineer (rse) remotely connected to the control center at the customer site and determined two pumps assigned in icca are seen for fentanyl and both assigned since 7/11.Rse spoke with the nurse so that they unassign the pump that doesn't correspond.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.
 
Event or Problem Description
Philips received a complaint by the customer on intellispace cc & anesthesia indicating incorrect speed dump.It goes at a speed of 1ml/h and in the icca it shows 40ml/h.The device was in clinical use at the time the issue was discovered.There was no report of patient or user harm.

Brand Name
INTELLISPACE CC & ANESTHESIA
Common Device Name
INTELLISPACE CC & ANESTHESIA
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
hisham alzayat
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key16396746
Report Number1218950-2023-00094
Device Sequence Number14838753
Product Code DXJ
UDI-Device Identifier00884838085565
UDI-Public00884838085565
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K100272
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/17/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number866148
Device Catalogue Number866148
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer11/09/2022
Initial Report FDA Received Date02/17/2023
Supplement Report FDA Received Date04/14/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/02/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown